# SDR UALA2011050902253

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 60,055 hours, 8,642 cycles
- Engine: Pwa PW40903
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: 178
- Condition: Failed
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILT SNSR R THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE RIGHT ENGINE HAS FAILED.  NO TIME TO T-S, MSG 79-608 62 LATCHED.  MAG TIP FOUND CLEAN AND NO LEAK NOTED.  CHECKED OIL FILTER TO BE SURE NOT CLOGGED.  ENG WAS JUST INSTALLED SO LOOKING FOR LOOSE CONNECTOR BETWEEN OIL FILT DP SWITCH AND EEC.  CK DS79001 AT DP SWITCH TO MAKE SURE ONLY ONE GROMMET & GOOD SOCKET TENSION AND LOCKING MECHANISM.  IF NOTHING FOUND WILL REPLACE DP SWITCH.  REPLACED DIFF PRESS SW AND MAIN OIL FILTER.  RAN ENG OPS AND LEAKS OKAY.
